Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Further extensions of Schuster's integral


Author: E. T. Kornhauser
Journal: Quart. Appl. Math. 19 (1961), 153-155
MSC: Primary 33.10
DOI: https://doi.org/10.1090/qam/126564
MathSciNet review: 126564
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 33.10

Retrieve articles in all journals with MSC: 33.10


Additional Information

DOI: https://doi.org/10.1090/qam/126564
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society